# SDR DALA2019060403398

- Difficulty date: June 4, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,386 hours, 37,102 cycles
- Engine: Cfmint CFM565A1
- Engine time: 46,393 hours, 22,051 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Arm
- Condition: Not Reported
- Location: Vsv Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A NUMBER ONE ENGINE COMPRESSOR STALL. ENGINE HAS RECOVERED. CORRECTIVE ACTION: REPLACED BOTH VSV ACTUATION ARM ASSY PERM56-5A ESM 72-32-00 REV 65 (429382) AND REPLACED HMU AND REPLACED T25 SENSOR
